# SDR WRLA2009140

- Difficulty date: May 15, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5A7114505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE, INSPECTION FOUND CRACK ON FWD CENTER CARGO TRANSVERSE SKIN SPLICE AT STA 5-123 AND L44R.   REMOVED THE CRACKED SPLICE IAW MD-11F SRM VOL 2, 51-33-01, REV 40.  OBTAINED A NEW SERVICEABLE SPLICE AND REINSTALLED NEW SPLICE IAW SRM VOL 2, 51-33-01, REV 40.  FASTENER TYPE IAW DRAWING N5A6774 REV AD.  USE SHIM AS REQUIRED BETWEEN SPLICE AND LONGERON IAW DRAWING N5A6774, REV AD.  CONDITION CHECK NORMAL AND JOB COMPLETED.
